# SDR YENA2024101701361

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PASS CABIN, AFT ZONE AT BEAM -Y1292 AND FRAMES 68-69 WITH CORROSION; REF MEX WO: 1318489,1327754,1328846 N/R S/N: 00419 - PASS CABIN, AFT ZONE, AT BEAM -Y1292. WAS REPLACED I.A.W A320 SRM 51-72-11-911-001 REV. 150 01/AUG/24.
